# SDR Z5FA102810N427CS1

- Difficulty date: October 28, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N427CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0152
- Aircraft time: 3,116 hours, 2,260 cycles
- Engine: Wilint FJ443A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 1146
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 3,116 hours, 2,260 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, RED BAGGAGE SMOKE WARNING INDICATION ILLUMINATED. CREW RAN ABNORMAL/EMERGENCY CHECKLIST AND DECLARED AN EMERGENCY. AFT LANDING WAS UNEVENTFUL. SYS TROUBLESHOT TO A FAULTY FWD BAGGAGE SMOKE DETECTOR. DETECTOR WAS REPLACED. ACFT RETURNED TO SERVICE.
